# SDR R61A2022072600469

- Difficulty date: July 9, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 46,894 hours, 29,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Part number: 17003868002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO SHEAR CLIP AT FR 17 RH BTWN STR RH 25 & 26 CORRODED. R&R IAW SRM 51-41-01 7 51-41-02.
